ANNALI DELL'UNIVERSITA' DI FERRARA
Annali dell' Università di Ferrara offers a forum for the publication of high-quality papers on a wide range of mathematical subjects, including algebra, analysis, geometry, history of mathematics, mathematical physics, mechanics, numerical analysis, and number theory.
The journal features papers dealing with mathematical aspects of computational theory, as well as applications in science and engineering and theoretical topics. It also publishes review papers in algebra, analysis, geometry, number theory, and the history of mathematics.
- 59 Volumes
- 69 Issues
- 956 Articles
- 4 Open Access
- 1950 - 2014 Available between
Rachid Chaili (November 2014)
Existence and uniqueness of nontrivial solutions for eigenvalue boundary value problem of nonlinear fractional differential equation
Xiaosong Tang (November 2014)
To view the rest of this content please follow the download PDF link above.